MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. SPINAL ELECTRODE

AD-TECH MEDICAL INSTRUMENT CORP. SPINAL ELECTRODE
Model Number CEDL-3PDINX-100
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 09-03-2024 ad-tech was made aware of an impedance test that was consistently too high while using spinal electrodes.The surgeon adjusted the position several times and the result was still the same.There was no patient harm or injury reported.However, it was reported that there was a significant delay during the procedure.
 
Additional Manufacturer Narrative
Upon initial review of the complaint reportability that was completed on 9/23/2024, it was determined that this issue would not be reported.At this time, the complaints team had not received the communication checklist back from the customer yet.On 10/7/2024, the communication checklist was received and it was stated that there was a significant delay (1.5 hours) during the procedure.The customer stated that there was no patient impact, but as a conservative measure, a decision was made to report this issue.
 
Additional Manufacturer Narrative
Upon initial review of the complaint reportability that was completed on 9/23/2024, it was determined that this issue would not be reported at this time.The complaints team had not received the communication checklist back from the customer yet.On 10/7/2024, the communication checklist was received and it was stated that there was a significant delay (1.5 hours) during the procedure.The customer stated that there was no patient impact, but as a conservative measure, a decision was made to report this issue.Updated 11-6-2024.The product was returned to ad-tech for evaluation.The electrode's three (3) contacts during electrical testing showed erratic readings, thus confirming the complaint.Therefore, the loss of signal is being evaluated against the process fmea since the deficiency is a result of the process and testing of the electrode and not a result of the use or design of the product.As the issue occurred in all three contacts, the most likely area of impact is the connection between the electrode body and the attached cable.While no definitive root cause could be determine, a small tug on this location would be enough to affect the signal in all contacts.There are no corrective actions.
 
Event or Problem Description

Brand Name
SPINAL ELECTRODE
Common Device Name
SPINAL ELECTRODE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key20537397
Report Number2183456-2024-00010
Device Sequence Number15146798
Product Code JXE
UDI-Device Identifier00841823100801
UDI-Public00841823100801
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K973454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCEDL-3PDINX-100
Device Catalogue NumberCEDL-3PDINX-100
Device Lot Number864865866 171159
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown